# SDR AWXA200500276

- Difficulty date: February 17, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 27,123 hours, 10,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHEC, FOUND AFT GALLEY FLOOR PANEL 261QF DELAMINATED.  MAINTENANCE REMOVED DELAMINATED AFT GALLEY FLOOR PANEL 261QF, FABRICATED AND INSTALLED NEW REPLACEMENT FLOOR PANEL IAW DWG D53671754.
